in half and the medicine is still in there. whoever said, "your still getting your medicine even if you are pooping the tablet is wrong
Sorry but you are wrong. I am not familiar with the exact tablet you are referring to but most probably the acid in the stomach will dissolve the protective coating on the tablet, the tablet then will then either break down or the medicine will now pass through the coating and be absorbed into the bloodstream in the small intestine.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Why do I have to take so much medicine for type 2 diabetes when every a1c test since has been perfe?
Posted 4 Oct 2012 • 6 answers
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Posted 30 May 2013 • 1 answer
Posted 2 Oct 2014 • 1 answer
I am a 76 yr old female taking 2000 mg Metformin about 5 yrs with great results. About 6 wks ago BS?
Posted 10 Jun 2015 • 3 answers